Canadian TV, Computing and Home Theatre Forums banner

1 - 13 of 13 Posts

·
Super Moderator
Joined
·
17,480 Posts
Discussion Starter #1
(N=New, NT=New Time, all times ET/PT)

MONDAY
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM PARTNERS (N)
9:00-9:30 PM 2 BROKE GIRLS (NT)
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM VEGAS (N)

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

THURSDAY
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM TWO AND A HALF MEN (NT)
9:00-10:00 PM PERSON OF INTEREST
10:00-11:00 PM ELEMENTARY (N)

FRIDAY
8:00-9:00 PM CSI: NY (NT)
9:00-10:00 PM MADE IN JERSEY (N)
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST (NT)

New series descriptions available in the press release.

For midseason, UNDERCOVER BOSS returns, plus the new reality series THE JOB from executive producers Michael Davies and Mark Burnett. Also for midseason are the new drama GOLDEN BOY and the new comedy FRIEND ME.
 

·
Super Moderator
Joined
·
17,480 Posts
Discussion Starter #2
The following shows from last season have been officially canceled:

CSI: Miami
How to be a Gentleman
Unforgettable
A Gifted Man
Rob
NYC 22

When asked about "Rules of Engagement", Nina Tassler (President of CBS Entertainment) said "We're still discussing, haven't made a decision yet".
 

·
Super Moderator
Joined
·
17,480 Posts
Discussion Starter #7
CBS’s Primetime Shows Will Be Listed to Start 30 Minutes Later Than Usual on NFL Doubleheader Dates In Eastern and Central Time Zones,

In an effort to further assist CBS’s Sunday night viewers in navigating primetime series time changes due to NFL overruns, CBS will list the scheduled start times for its Sunday night series 30 minutes later in Eastern and Central Time zones on doubleheader weekends. The Network also unveiled a multi-platform upgrade to the CBS Eye-lert system, which informs viewers of any further adjusted start times.

In response to the history of primetime delays on doubleheader weekends and the NFL’s recent announcement to move the kickoff time of the late afternoon games from 4:15 to 4:25 PM, ET, CBS will now list its lineup on NFL doubleheader Sundays as follows:

7:30 PM, ET/6:30 PM, CT -- 60 Minutes

8:30 PM, ET/7:30 PM, CT -- Big Brother 14 (through Sept. 23)

THE Amazing Race (as of Sept. 30)

9:30 PM, ET/8:30 PM, CT -- THE Good Wife

10:30 PM, ET/9:30 PM, CT -- THE Mentalist

The NFL on CBS’s 2012 doubleheader Sundays are: Sept. 16 and 23; Oct. 7 and 21; Nov. 4 and 18; and Dec. 2, 16 and 30. The start times for Sunday primetime series in Mountain and Pacific Time zones will remain as previously scheduled on those dates.

Additionally, CBS has upgraded its Eye-lert system, which originally debuted in 2007 as a means of informing viewers of the delayed start times of CBS’s Sunday night programs affected by football overruns.

Fans can now go to www.cbs.com/eye-lerts to sign up for SMS texts, Twitter tweets, Facebook updates and/or the previously established email alerts. Viewers who are already registered for alert emails through the previous system will continue to receive them unless they choose to unsubscribe.

Also, within a few weeks – prior to CBS’s official premiere week (Sept. 24-30) – viewers will be able to sign up for SMS text Eye-lerts without having to go online by texting a short code directly from their mobile device to register. Details on this additional registration option will be announced in the coming weeks.

In addition to the Eye-lert updates, CBS will continue to aggressively use on-air graphics on Sunday nights to alert viewers to adjusted start times.
Press Release.
 

·
Super Moderator
Joined
·
17,480 Posts
Discussion Starter #8
Mid-Season schedule

CBS ANNOUNCES MID-SEASON PREMIERES FOR NEW DRAMA "GOLDEN BOY" AND RETURNING COMEDY "RULES OF ENGAGEMENT"

"Golden Boy" to Have Special Previews on Tuesday, Feb. 26 and Tuesday, March 5 at 10:00 PM, Before Moving to its Regular Friday 9:00 PM Time Period on March 8

"Rules of Engagement" Returns with its Seventh Season Premiere on Monday, Feb. 4 at 8:30 PM

The Spring Edition of "Survivor" Premieres Wednesday, Feb. 13, 8:00-9:00 PM

"The Amazing Race" Spring Edition Premieres Sunday, Feb. 17 at 8:00 PM

The Season Finale of "CSI: NY" to be Broadcast Friday, Feb.22

VEGAS will return to its Tuesday (10:00-11:00 PM, ET/PT) time period on March 12.

CBS Monday, Effective Feb. 4
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM RULES OF ENGAGEMENT (7th Season Premiere)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0

CBS Wednesday, Effective Feb. 13
8:00-9:00 PM SURVIVOR (26th Edition premiere)
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

CBS Sunday, Effective Feb. 17
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE (22nd Edition Premiere)
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST

CBS Tuesday, Feb. 26
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Tuesday, March 5
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Friday, Effective March 8
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM GOLDEN BOY (Time Period Premiere)
10:00-11:00 PM BLUE BLOODS

Press Release: http://www.thefutoncritic.com/news/...ent-121013/20121206cbs02/#hiDet44kGOh0rVQB.99
 

·
Registered
Joined
·
4,190 Posts
That's an early finale for CSI:NY though it makessense ggiven the speculationthat this will be its final season.
 

·
Super Moderator
Joined
·
17,480 Posts
Discussion Starter #10
CBS 2012-2013 season finales

SUNDAY, APRIL 28

THE GOOD WIFE (9:00-10:00 PM)

SUNDAY, MAY 5

THE AMAZING RACE (8:00-10:00 PM)
THE MENTALIST (10:00-11:00 PM)

THURSDAY, MAY 9

TWO AND A HALF MEN (8:31-9:01 PM)
PERSON OF INTEREST (9:01-10:01 PM)

FRIDAY, MAY 10

UNDERCOVER BOSS: EPIC EMPLOYEES (8:00-9:00 PM)
VEGAS (9:00-10:00 PM)
BLUE BLOODS (10:00-11:00 PM)

SUNDAY, MAY 12

SURVIVOR: CARAMOAN - FANS VS. FAVORITES (8:00-10:00 PM)
SURVIVOR: CARAMOAN - FANS VS. FAVORITES LIVE REUNION SHOW (10:00-11:00 PM)

MONDAY, MAY 13

HOW I MET YOUR MOTHER (8:00-8:30 PM)
2 BROKE GIRLS (9:00-9:30 PM)

TUESDAY, MAY 14

NCIS (8:00-9:00 PM)
NCIS: LOS ANGELES (9:00-10:00 PM)
GOLDEN BOY (10:00-11:00 PM)

WEDNESDAY, MAY 15

CSI: CRIME SCENE INVESTIGATION (10:00-11:00 PM)

THURSDAY, MAY 16

THE BIG BANG THEORY (8:00-8:31 PM)
ELEMENTARY (9:01-11:00 PM)

FRIDAY, MAY 17

UNDERCOVER BOSS: EPIC BOSSES (8:00-9:00 PM)

MONDAY, MAY 20

RULES OF ENGAGEMENT (8:30-9:00 PM)
MIKE & MOLLY (9:30-10:00 PM)
HAWAII FIVE-0 (10:00-11:00 PM)

WEDNESDAY, MAY 22

CRIMINAL MINDS (9:00-11:00 PM)

Press Release: http://www.thefutoncritic.com/news/...nes-819010/20130412cbs01/#jcb4jdrLptmt9Spm.99
 

·
Super Moderator
Joined
·
17,480 Posts
Discussion Starter #13
The third season finale of MIKE & MOLLY has been rescheduled for Thursday, May 30 (8:30-9:00 PM, ET/PT).
 
1 - 13 of 13 Posts
Top